Foundations of the theory of Dirichlet series

Henry Helson University of California, Berkeley, California, U.S.A.

TBD mathscidoc:1701.331322

Acta Mathematica, 118, (1), 61-77, 1966.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 113 downloads ] [ 0 comments ]
@inproceedings{henry1966foundations,
  title={Foundations of the theory of Dirichlet series},
  author={Henry Helson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211264035031},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={61-77},
  year={1966},
}
Henry Helson. Foundations of the theory of Dirichlet series. 1966. Vol. 118. In Acta Mathematica. pp.61-77. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211264035031.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved